# SDR R61A20100186

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 15,026 hours, 10,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Out Of Position
- Location: Slide Cover
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-2 DOOR WOULDN'T LOCK/ARM PROPERLY.  MAINTENANCE RESET PIN IN DOOR SLIDE COVER POSITION PER EMB AMM, OPS CHECK GOOD.
